MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-IV ADMIN SET, 15DRP, 3 NF PORTS, 109

Medline Industries, LP MEDLINE; DBD-IV ADMIN SET, 15DRP, 3 NF PORTS, 109
Catalog Number DYNDTN1545
Medical Device Problem Codes Difficult to Flush (1251); No Flow (2991); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the product does not allow fluid through the spike adapter.".
 
Additional Manufacturer Narrative
The customer reported ¿fluid does not go through¿ and stated that the product does not allow fluid through the spike adapter.Medline quality received 1 ea of the iv administration set for evaluation and tested the iv line by connecting it to a saline bag on an iv pole.The drip chamber was full and no fluid was passing through, and an excessive amount of air bubbles was also noticed and seemed to be stopping the flow of the liquid; the reported problem was confirmed.The documented cause was ¿comp./part defective, broke,¿ and a retrospective review of the past year indicated that there have been no prior complaints in regard to this issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-IV ADMIN SET, 15DRP, 3 NF PORTS, 109
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50884091
Report Number1417592-2026-49946
Device Sequence Number9826128
Product Code FPA
UDI-Device Identifier20080196760029
UDI-Public20080196760029
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN1545
Device Lot Number23065070
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/23/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown